I am a 47 year old female, diagnosed with hypertension at 30, with no physical reason for HBP. After years of taking Avapro, it began being less effective. Finally after taking Avalide, my HBP was under control with great relief. Felt normal, had energy again and no "tightening" feeling around my forehead. And, of course, it's been recalled. My dr. has prescribed Diovan HCT, which after not feeling well from day one, I find online that I have 3 of the 4 side effects that are debilitating. Constant fatigue being one, back ache and joint pain... after reading all the positive reviews on 5/20 mg. Azor and 25 mg. of hydrochlorothiazide, I am thinking I may suggest this to my dr. It certainly cannot hurt, do you think? I am feeling lousy and tired all the time... constant aching...
- Azor Information for Consumers
- Azor Information for Healthcare Professionals (includes dosage details)
- Side Effects of Azor (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Jul 2010 • 1 answer
Posted 6 Feb 2012 • 1 answer
Posted 8 Feb 2012 • 1 answer
Posted 6 Jul 2012 • 1 answer
Posted 22 Mar 2017 • 0 answers